# SDR SIMA20130615001

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 26,711 hours, 24,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: 1452312341714524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND PREVIOUS REPAIR MATERIAL AT FRAME 23 BETWEEN STRINGER 15R AND STRINGER 16R CRACKED.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED CRACK IAW AEA EO EM-53MR-1808.  THE ACFT WAS RETURNED TO SERVICE.
